# SDR FDEA201410022923

- Difficulty date: October 2, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 35,381 hours, 19,412 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A5786420016900
- Part serial: FW1486
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 SLAT NOSE SKIN FOUND A DENT, POSITION AT OTBD TO INBD 23INCHES.  CHECKED FOR CRACK IAW NTM51-10-08, NO CRACK FOUND.  PERFORMED COSMETIC REPAIR BY APPLICATION OF FILLER IAW SRM 51-73-10 PAR 3 B.  COMPLIED THE REPAIR IAW EA6-5750-T0311751 TITLE WINGS FLIGHT SURFACES DENT RT WING NR 2 SLAT LE SKIN BETWEEN RIB 47 & 48 RSC TRACKING.
